# SDR UALA2011011700260

- Difficulty date: January 15, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,303 hours, 9,593 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Scavenge Pump
- Part number: RR24680A
- Part serial: 816
- Condition: Faulty
- Location: Center Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR TANK DID NOT SCAVANGE COMPLETELY, .8 USEABLE FUEL AFTER PUMP OFF. AIR MODE SCAVENGE SYST TEST FAILED.  SCAVANGE PUMP WAS REPLACED AND LEAKED CHECKED.  SCAV PUMP CB PULLED & COLLARED IN P414 PANEL. THIS  SCAVG TEST WILL TAKE APPPOX 3-4 HRS. ADJUSTED TO REFLECT TIME REMAINING ON DF155 ORIGINALLY.  DEFERRED ON 04JAN11. REPLACED SINGLE POINT SENSOR CONTROL CARD A2.  OPS CHECKED GOOD.  DID CTR WING TANK SCAVENGE SYS TEST.  RANG OUT WIRES FROM P.180 TO RELAY R296.  ALSO FROM RELAY R296 TO DM810 PUMP CONNECTOR REF WD, ALL CHECKED NORMAL. RAN CTR WING TANK SCAVENGE SYS TEST IN AIR MODE. TEST PASSED.
